# SDR SWIA2020033049556

- Difficulty date: February 13, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLOORBEAM AT LBL9.00 FROM FS409.00 TO FS409.00+128 HAS MULTIPLE LOCATIONS OF CORROSION. (MARKED)   (C CHECK) RO 3/27/2020    REMOVED CORROSION FROM FLOOR BEAM AT LBL 9.00 FROM FS. 409.00 TO FS. 409.00+128 IAW REO ( SEE CONTINUATION CARD FOR DETAILS ).
